# SDR GJR2004F00000

- Difficulty date: September 1, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N900KA
- Make and model: Dhav DHC2MK1
- Aircraft serial: 1676
- Engine: Pwa R985*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: TF9005
- Part serial: TF488069W
- Condition: Failed
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOSS OF FUEL PRESSURE.
